Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Heat Transfer Research
Facteur d'impact: 1.199 Facteur d'impact sur 5 ans: 1.155 SJR: 0.267 SNIP: 0.503 CiteScore™: 1.4

ISSN Imprimer: 1064-2285
ISSN En ligne: 2162-6561

Volumes:
Volume 51, 2020 Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v40.i8.70
pages 821-834

The Application of the Adomian Decomposition Method to Nonlinear Equations Arising in Heat Transfer and Boundary Layer

Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
H. Nateghi
Department of Mechanical and Electrical Engineering, Babol University of Technology, PO Box 484, Babol 47144, Iran
M. Abaspour
Department of Mechanical and Electrical Engineering, Babol University of Technology, PO Box 484, Babol 47144, Iran
O. Rasouli
Department of Mechanical and Electrical Engineering, Babol University of Technology, PO Box 484, Babol 47144, Iran

RÉSUMÉ

Many researchers have been interested in application of mathematical methods to find analytical solutions of nonlinear equations and, for this purpose, new methods have been developed. Since most of temperature distribution problems are strongly nonlinear due to heat transfer and a boundary layer, an analytical solution of them is confronted with some difficulty. In this paper, some nonlinear second-order equations are studied by the Adomian decomposition method. After introducing the Adomian decomposition method and the way of obtaining the Adomian polynomial, we solved the nonlinear heat conduction and convection equations. Finally, the problems are depicted at various iterations and comparing our results with the numerical solutions illustrated their excellent accuracy.


Articles with similar content:

Multitridiagonal-Matrix Algorithm for Coupled Heat Transfer in Porous Media: Stability Analysis and Computational Performance
Journal of Porous Media, Vol.7, 2004, issue 3
Paulo Cesar Philippi, Nathan Mendes
SOLVING TRANSIENT NONLINEAR HEAT CONDUCTION PROBLEMS BY PROPER ORTHOGONAL DECOMPOSITION AND FEM
ICHMT DIGITAL LIBRARY ONLINE, Vol.11, 2004, issue
Adam Fic, Alain J. Kassab, Ryszard A. Bialecki
SOME A PRIORI ERROR ESTIMATES FOR FINITE ELEMENT APPROXIMATIONS OF ELLIPTIC AND PARABOLIC LINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 5
Christophe Audouze , Prasanth B. Nair
AN EFFICIENT NUMERICAL INTEGRATION ALGORITHM FOR INTEGRAL TRANSFORM SOLUTION OF NONLINEAR CONVECTION-DIFFUSION PROBLEMS
Hybrid Methods in Engineering, Vol.2, 2000, issue 4
Humberto Araujo Machado
TIRE 3D NUMERICAL SIMULATION
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 1
S. A. Margaryan, S. V. Sheshenin